# SDR SIMA3576

- Difficulty date: December 22, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N231LN
- Make and model: Saab 340B
- Aircraft serial: 340B231
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192414A
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLL - FLT 3924 - EMERGENCY LIGHTS INOPERATIVE.  FOUND CORROSION ON 23LN EMERGENCY BATTERY POWER SUPPLY FUSES.  CLEAN FUSE SOCKETS, RAI ALL 4 FUSES.  OPERATION CHECK OF FLIGHTS (CABIN) GOOD.  PERFORMED IAW AMM.  (M)
